# SDR UPS00232248

- Difficulty date: March 18, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULGING SKIN AFT OF BS 740, BETWEEN STR 9L AND 10L.  CUT OUT DAMAGED (BULGED) OUTER SKIN PER ER NR 00-0342 AND REPLACED SKIN SEGMENT PER ER NR 00-0342.  SRM 51-10-1, SRM 51-10-7, SRM 51-20-1, SRM 53- 30-03, SRM 51-30-02, SRM 51-30-08, SRM 51-20-4.
